Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 38, NWS Melbourne, FL

December 13, 2012

NWS Melbourne, FL issued this small craft advisory at Dec 13, 2012, 4:10 AM EST. It took effect at Dec 13, 2012, 10:00 AM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2012, 4:10 AM EST (09:10 UTC)
In effect from
Dec 13, 2012, 10:00 AM EST
Expired
Dec 14, 2012, 10:12 PM EST
In force
36 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WHUS72 KMLB 130910
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
410 AM EST THU DEC 13 2012

AMZ550-552-555-570-572-575-141000-
/O.NEW.KMLB.SC.Y.0038.121213T1500Z-121214T1000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
410 AM EST THU DEC 13 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
5 AM EST FRIDAY. 

* WINDS AND SEAS...NORTHERLY WINDS WILL INCREASE THIS MORNING
  BEHIND A FRONTAL BOUNDARY TO AROUND 20 KNOTS...WITH GUSTS UP TO
  30 KNOTS POSSIBLE NORTH OF CAPE CANAVERAL. SEAS WILL BUILD TO 8
  TO 9 FEET BEYOND 20 NM AND 5 TO 7 FEET CLOSER TO THE COAST BY
  LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
036 
WHUS72 KMLB 132033
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
333 PM EST THU DEC 13 2012

AMZ550-552-555-570-572-575-140900-
/O.EXT.KMLB.SC.Y.0038.000000T0000Z-121214T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
333 PM EST THU DEC 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS AND SEAS...NORTHERLY WINDS AROUND 20 KNOTS WILL BECOME
  NORTHEAST AT 15 TO 20 KNOTS INTO FRIDAY. SEAS WILL BUILD TO 5 TO
  7 FEET NEAR SHORE...AND 8 FEET WELL OFFSHORE TONIGHT AND REMAIN
  ELEVATED ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
284 
WHUS72 KMLB 140822
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
322 AM EST FRI DEC 14 2012

AMZ570-572-575-142100-
/O.EXT.KMLB.SC.Y.0038.000000T0000Z-121215T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
322 AM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS AND SEAS...NORTHERLY WINDS AROUND 20 KNOTS WILL BECOME
  NORTHEAST AT 15 TO 20 KNOTS LATE TODAY. SEAS WILL BE AROUND 7
  TO 9 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-142100-
/O.CON.KMLB.SC.Y.0038.000000T0000Z-121214T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
322 AM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHERLY WINDS AROUND 15 TO 20 KNOTS WILL
  DIMINISH LATER TODAY. SEAS 5 TO 7 FEET AND HIGHER IN THE GULF
  STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
526 
WHUS72 KMLB 141840
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
140 PM EST FRI DEC 14 2012

AMZ550-552-555-150300-
/O.EXT.KMLB.SC.Y.0038.000000T0000Z-121215T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
140 PM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...SEAS 5 TO 7 FEET ARE EXPECTED TO DECREASE 5 TO
  6 FEET LATE EVENING. SEAS HIGHER IN THE GULF STREAM SEBASTIAN
  INLET SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-150300-
/O.CON.KMLB.SC.Y.0038.000000T0000Z-121215T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
140 PM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS AND SEAS...SEAS WILL BE AROUND 7 TO 8 FEET AND HIGHER IN
  THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

67
163 
WHUS72 KMLB 150312
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1012 PM EST FRI DEC 14 2012

AMZ570-572-575-151500-
/O.CAN.KMLB.SC.Y.0038.000000T0000Z-121215T0900Z/
/O.NEW.KMLB.SW.Y.0014.121215T0312Z-121215T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1012 PM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
10 AM EST SATURDAY. 


* SEAS...EASTERLY WINDS WILL EXIST BETWEEN 10 TO 15 KNOTS OFFSHORE
  AND COMBINE WITH A LONG PERIOD SWELL TO PRODUCE SEAS UP TO 7 TO
  8 FEET INTO EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ550-552-555-150415-
/O.EXP.KMLB.SC.Y.0038.000000T0000Z-121215T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1012 PM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS HAVE DECREASED OVER THE NEARSHORE WATERS THIS
EVENING. HOWEVER DUE TO LINGERING SEAS UP TO 6 FEET...SMALL CRAFT
SHOULD EXERCISE CAUTION.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 3:44 AM EST, 26 minutes earlier.

Area forecast discussion, Dec 13, 3:44 AM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
344 AM EST THU DEC 13 2012

.DISCUSSION...
TODAY-TONIGHT...FRONTAL BOUNDARY CONTINUES TO CREEP ITS WAY THROUGH
THE CENTRAL PENINSULA EARLY THIS MORNING...WELL MARKED BY A BAND OF
MID AND HIGH CLOUDS AND ISOLATED LIGHT SHOWERS OVER THE LOCAL
ATLANTIC.

THE POST FRONTAL AIR MASS ASSOCIATED WITH THE NORTHERLY WIND SHIFT
IS FAIRLY SHALLOW...WITH THE 915MHZ PROFILER AT CAPE CANAVERAL
SHOWING IT ONLY A THOUSAND FEET DEEP AT BEST WITH WEST-SOUTHWEST
FLOW AT 15-20KTS JUST ABOVE IT. AS THE PREVIOUS DISCUSSION
MENTIONED...THIS HAS SET UP A CLASSIC WEAK CAA/UNDER RUNNING
PATTERN...WHICH IS THE PERFECT RECIPE FOR THE EXPANSIVE STRATUS DECK
NOW IN PLACE ACROSS ALL BUT MARTIN COUNTY THIS MORNING.

THE FRONTAL BOUNDARY IS EXPECTED TO CLEAR CENTRAL FLORIDA BY MID
MORNING WITH NORTHERLY WINDS INCREASING BEHIND IT. WHAT FEW SHOWERS
REMAIN OVER THE ATLANTIC AND TREASURE COAST WILL BE SOUTH OF THE
AREA BY DAYBREAK...AND HAVE REMOVED THE MENTION OF PRECIP FROM THE
FORECAST FOR LAND AREAS. HOWEVER...PATCHY DRIZZLE/MIST MAY BE
POSSIBLE EARLY THIS MORNING...MAINLY ALONG AND NORTH OF I-4 WHERE
THE POST-FRONTAL AIR WILL BE A LITTLE DEEPER.

STRATUS WILL BE SLOW TO BREAK UP TODAY...AS MODELS DO NOT VEER THE
UPPER LEVEL WINDS UNTIL THIS AFTERNOON. THE CLOUD COVER IN
COMBINATION WITH THE COLD AIR ADVECTION WILL BRING NOTICEABLY COOLER
MAX TEMPS IN THE U60S/L70S N OF I-4...L/M70S S OF I-4. OVERNIGHT
MINS INTO FRIDAY MORNING RANGING FROM THE LOW/MID 50S INLAND AND
UPPER 50S/LOWER 60S CLOSER TO THE COAST.

FRIDAY...HIGH PRESSURE ALONG THE CAROLINA COAST WL PRODUCE LOCALLY STABLE
NORTHEAST FLOW. A SCATTERING OF CLOUDS AND BREEZY CONDITIONS
DURING LATE MORNING AND INTO THE AFTERNOON...ESPECIALLY ALONG THE
COAST. GUID SUGGESTS A LAYER OF MARINE CLOUDINESS WL STREAM ACROSS
THE AREA...HOWEVER WL KEEP MENTION OF PRECIP OUT OF FORECAST AS
CLOUD BEARING MOISTURE SHOULD BE WITHIN A RATHER SHALLOW LAYER.

WEEKEND AND EXTENDED...RIDGE WL EXTEND SWD ALONG THE EASTERN US
SEABOARD...WHILE MIGRATING OFFSHORE OVER THE ATLC WATERS SUNDAY LOCAL
WINDS WILL STEADILY VEER WHILE DECREASING IN INTENSITY INTO SUNDAY.
MODEST MOISTURE RETURN WL PRODUCE A FEW NIGHTS OF FOG WITH
LIMITED TEMPERATURE RANGE DUE TO INFLUENCE OF MARINE AIRMASS.

WL BE WATCHING NEXT CONUS LOW PRESSURE ADVERTISED TO BE MOVING
ACROSS THE OH VALLEY AROUND MON DRAGGING A FRONTAL SYSTEM TOWARD
THE AREA LATE MON-TUE. NEXT PRECIP EVENT WITH SUITABLE RETURN
MOISTURE ADVERTISED WITH THIS SYSTEM LOCALLY AROUND MONDAY ATTM
AND SUBJECT TO FUTURE ADJUSTMENTS.

&&

.AVIATION...
PERSISTENT STRATUS DECK IN PLACE FOR ALL BUT KSUA AT THIS HOUR
WITH CIGS FL003-006 ALONG WITH OCCASIONAL VSBYS 3-5SM. SHALLOW
COLD AIR MASS WILL LIKELY KEEP STRATUS FROM BREAKING UP BEFORE
18Z...ESPECIALLY VCNTY KLEE-KDED-KDAB. HOWEVER...EXPECT VFR
CONDITIONS BY THIS AFTERNOON.

&&

.MARINE...
TODAY-TONIGHT...FRONTAL BOUNDARY AND NORTHERLY WIND SHIFT MAKING ITS
WAY THROUGH THE WATERS EARLY THIS MORNING WITH WINDS EXPECTED TO BE
NORTH OVER ALL THE WATERS BY MID MORNING. WIND SURGE ACCOMPANYING
THE SHIFT TO NORTH WITH SPEEDS COMING UP TO AROUND 20KTS BEHIND THE
FRONT AND CONTINUING THROUGH TONIGHT...ESPECIALLY OFFSHORE AS WINDS
VEER MORE NE.

SEAS WILL BUILD TO 6-8FT OVER THE OFFSHORE WATERS NORTH OF THE CAPE
BY THIS AFTERNOON WITH 3-5FT ELSEWHERE. SEAS WILL BUILD TO 6-7FT
NEARSHORE/8-9FT OFFSHORE BY LATE TONIGHT.

BASED ON THE CURRENT FORECAST...WILL ISSUE AN ADVISORY FOR ALL THE
WATERS STARTING MID MORNING.

FRI...NORTHEAST WINDS WILL REMAIN 15-20KT RANGE THROUGH FRIDAY.
SEAS WILL REMAIN ELEVATED ABOVE 7 FT OVER NEARLY ALL WATERS...WITH
ADVISORY HEADLINES EXPECTED TO CONTINUE INTO SATURDAY.

WIND/SEA STATE WILL ABATE EARLY NEXT WEEK AND GENERALLY FAVORABLE
BY LATE MONDAY INTO TUE AS THE HIGH CENTER BUILDS CLOSER TO THE
WATERS AND GRADIENT WINDS DIMINISH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  57  74  58 /  10  10  10  10
MCO  69  55  77  57 /  10   0  10  10
MLB  73  62  77  62 /  10  10  10  10
VRB  76  63  77  61 /  10  10  10  10
LEE  69  52  74  57 /   0   0  10  10
SFB  69  55  76  58 /  10   0  10  10
ORL  71  56  76  59 /  10   0  10  10
FPR  75  62  77  61 /  10  10  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 5 AM EST FRIDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
     TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
     BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...MOSES
LONG TERM....PENDERGRAST
Hazardous weather outlook, Dec 12, 11:05 AM EST, 17 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1105 AM EST WED DEC 12 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-122100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1105 AM EST WED DEC 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SOUTHWEST WINDS WILL CONTINUE TO BRING ABUNDANT MOISTURE OVER THE
REGION TODAY. IN ADDITION...A FRONTAL BOUNDARY WILL SLOWLY DRIFT
OVER NORTHERN SECTIONS OF EAST CENTRAL FLORIDA THIS AFTERNOON.
THE COMBINATION OF HIGH MOISTURE AND THE FRONTAL BOUNDARY IS
EXPECTED TO BRING NUMEROUS SHOWERS WITH EMBEDDED LIGHTNING STORMS.

SLIGHTLY COOLER AND DRIER AIR WILL MOVE IN BEHIND THE FRONT. THE
HIGHEST STORM COVERAGE IS EXPECTED TO ACROSS SOUTHERN SECTIONS...
ESPECIALLY FROM NEAR LAKE OKEECHOBEE TO THE TREASURE COAST.

THE MAIN THREATS FROM STORMS TODAY WILL BE STRONG GUSTY WINDS AND
DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES. A FEW STORMS MAY BECOME
STRONG OR EVEN SEVERE...WITH DAMAGING STRAIGHT LINE WINDS THE
PRIMARY THREAT. HOWEVER...THERE REMAINS ENOUGH LOW LEVEL SHEAR
THAT AN ISOLATED TORNADO COULD FORM...ESPECIALLY AS STORMS APPROACH
THE EAST COAST. MOVEMENT WILL BE TOWARD THE NORTHEAST NEAR 30 MPH.

THE GREATEST POTENTIAL FOR STRONG TO SEVERE STORMS WILL BE LATE
AFTERNOON INTO EARLY EVENING OVER SOUTHERN SECTIONS...INCLUDING
AREAS NEAR LAKE OKEECHOBEE AND THE TREASURE COAST.

.FLOOD IMPACT...
A BAND OF DEEP MOISTURE ACROSS EAST CENTRAL FLORIDA WILL CONTINUE TO
SUPPORT LOCALLY HEAVY RAIN. TRAINING SHOWERS AND STORMS MAY PRODUCE
RAINFALL AMOUNTS OF UP TO 4 INCHES IN A SHORT PERIOD OF TIME...
PRODUCING TEMPORARY FLOODING OF SOME LOW LYING AND POOR DRAINAGE
AREAS. THESE CONDITIONS WILL BE AGGRAVATED ACROSS MARTIN...OSCEOLA
AND BREVARD COUNTIES WHERE HEAVY RAIN FELL OVERNIGHT.

.MARINE THUNDERSTORM GUST IMPACT...
NUMEROUS SHOWERS AND STORMS WILL PUSH TOWARD THE NORTHEAST ACROSS
THE PENINSULA AND OFFSHORE INTO THE ATLANTIC. MOVEMENT WILL BE TO
THE EAST-NORTHEAST AT 25 KNOTS. A FEW STORMS MAY PRODUCE STRONG
WIND GUSTS UP TO 40 KNOTS OVER INLAND LAKES...THE INTRACOASTAL AND
ATLANTIC WATERS.

.WATERSPOUT IMPACT...
ISOLATED STORMS COULD ALSO PRODUCE WATERSPOUTS OVER INLAND LAKES...
AS WELL AS THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
INCREASED NORTHEAST WINDS WILL OVERSPREAD THE ATLANTIC COASTAL
WATERS BEHIND THE FRONT ON THURSDAY AND PRODUCE HAZARDOUS BOATING
CONDITIONS. WINDS SHOULD SUBSIDE THIS WEEKEND...THOUGH SEAS WILL
RESPOND MORE SLOWLY.

RAIN CHANCES WILL RETURN TO THE REGION EARLY NEXT WEEK AS ANOTHER
FRONTAL BOUNDARY SLIDES INTO THE SOUTHEAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

MOSES/GLITTO

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.